# SDR SWIA972379

- Difficulty date: February 19, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 26,740 hours, 28,155 cycles
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Regulator Valve
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE INFLIGHT SHUTDOWN DUE TO LOW OIL PRESSURE LIGHT ON MAP AND OIL PRESSURE GAUGE BELOW 40 PSI.  REMOVED AND REPLACED RIGHT ENGINE OIL PRESSURE REGULATING VALVE ASSEMBLY IAW P&W MM 72-01-50, PAGE 418.  PERFORMED ENGINE RUNS AS REQUIRED.  OPS CHECK GOOD.  NO LEAKS NOTED.  VALVE (P/N ON:  3105732-01) (P/N OFF:  3108007) (HOUSING P/N:  3105735).
